# SDR AALA981716

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 12J82350
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 785 - EN ROUTE ORD - AUS CLIMBING THROUGH 500 FEET,  THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH RIGHT PACK TURNED OFF.  AIR INTERRUPTED AND RETURNED TO ORD.  LANDED WITHOUT INCIDENT.  FLIGHT ATTENDANT REPORTED THAT A PASSENGER NOTED A BURNING SMELL IN THE CABIN.  SEEMED TO DISSIPATE WHEN THE RIGHT PACK WAS LEFT OFF.  REPLACED RIGHT AUGMENTATION VALVE INBOARD CLAMP PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
